Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

DecepticonX7

Member
  • Total Reviews

    0
  • Content Count

    36
  • Joined

  • Last visited

Community Reputation

0 Neutral

About DecepticonX7

  • Rank
    Junior Member
  • Birthday 04/28/1983

Profile Information

  • Gender
    Male
  • Location
    San Francisco
  1. You're not shallow, this is a normal reaction. Your face is so closely linked with your identity, they're almost coterminous. In our logical minds, of course, we realize that this is a fallacy; Your mind, your personality, and, if you're of the religous bent, your soul, have little if anything to do with your physical appearance. And yet, when people think of you it's your face that they think of, your face that they connect with the body of information about your life, your face that they consi
  2. Like everyone says, those will usually fade with time (but how much time is hard to say; I had one that lasted over six months). There's the risk of permanent scarring, but that's always a risk when you had a bad cyst. Nothing to do but be patient and remain confident that even if it doesn't go away altogether it will still improve over time.
  3. Well unfortunately like everything concerning your skin the answer is "It varies", but in my case the one time I had cortizone injections the cysts flattened out within a couple hours and had faded away in a day or two. I did notice that the pigmentation lasted much longer from those than it usuall does, but that might just have been because of the severity of the outbreak. But it's designed to be fast-acting, so in general, you can trust that it'll improve fairly quickly, and the odds of it loo
  4. I used it for about three months, but had to go off it because the refill cost too much (I have no insurance). I started Tazorac the same time as doxycycline and I wasn't sure which was most to credit for clearing up my acne, but after I went off the taz I noticed small but noticable increase in surface zits (the doxy controlled my cysts), particularly on my back, so it seems it was doing a decent job while I was on it. Like all retinoids it can dry you out, so my doc recommended easing into it,
  5. Hmm, well, I didn't lose my virginity until I was 21, so no, it's not unheard of, nor even as unusual as some may lead you to believe. Unlike a lot of the higher-minded guys/gals in this thread though, I wasn't intentionally waiting on the basis of religion or an obscured emotional concept, I literally never had the opportunity (excepting one incident where I was too stupid to realize until later that I was getting the green light. And dont' think that didn't keep me up at night later). Never ev
  6. Only you (and your doctor) can say for sure. Everyone's skin is different, and everyone's acne is different. I suffered horrible cystic acne since I was twelve, but the last few months through a combination of oral antibiotics, topical retinoids, and herbal supplements I've been clear with the exception of a few tiny surface zits. It took a while to find the proper regimine, but in the overall I was lucky; some people go years without finding an effective treatment. Accutane is the weapon of la
  7. This really doesn't fit any particular forum, so I'm defaulting to this. Well, if you live anywhere in the Bay Area by now you've probably heard about yesterday's front-page article detailing the pandemic spread of a deadly strain of staph throughout the city of San Francisco. USA300, as it's known, is actually spreading across the country and the entire first world, but here in San Francisco we have more reported cases than any other city. This form of staph is extremely dangerous, resistant t
  8. I'm sorry to hear that you're having such a hard time. I'm afraid I have nothing particularly profound, insightful, or helpful to say, except that its important to keep in mind that making mistakes does not make you a bad person. Everyone says and does things that they regret, flies off the handle, gets upset and takes it out on the wrong person/thing (my coworkers are still giving me sideways glances over the incident two weeks ago where I threw a bread bowl across the kitchen when someone aske
  9. The important thing, if you ask me (which no one specifically did, I realize, but hey, never stopped me before), is that "What I am?" is not really a question that you should get worked up about. It's not necessary to apply a specific label to yourself. Some people feel comfortable with a particular term ("gay", "straight", "bi", "Just Plain Freaky"), but your sexual identity is unique, just like everyone else's, and you should never feel like you have to be a specific "something". If you don't
  10. The title pretty much says it all. It's been there for three weeks and isn't responding to anything; has not changed size or color since it appeared, has not come to a head, and, curiously, doesn't even dry out like my other zits when I apply peroxide or salicylic (in fact, the damn thing shines like a stoplight 24/7). I'm so sick of the damn thing that I would even resort to popping it if it gave me half a chance, as I'm getting a little tired of never taking my hoodie down. Any practical sugg
  11. I'll be polite and ignore that. So obviously you're sexually attracted to other women but say you've never had a real relationship with one? Have you ever or are you now considering that possibility? If you are, it might be time to branch out and explore (if that's a scary thought then of course don't push yourself). Or you might be one of those young "experimental" bisexuals (I hate that term) whose primary or only attraction to someone of the same sex is physical-this is fairly common, partic
  12. I was the same way in high school and was constantly assured that college would be a revelatory experience and a "whole new world" for me. Suffice to say, it wasn't, in fact, my social horizons now in senior year at Uni are even worse than senior year of high school. The only moral I can take from all these years of social isolation is that you have to put yourself out there, if you sit back and be passive life will indeed pass you by.
  13. The "Accutane made it worse" thing is a pretty persistent tale around here, I suspect that its the result of a few outspoken fluke cases combined with people who quit during bad IBs, but I'm not qualified to make that statement. Anyway, not to minimilize your problem at all (I HATE when people do that with my acne), but if that pic is any indication your skin is probably not nearly bad enough to warrant Accutane (in fact, I'd kill for my skin to look like that, not that that's inclined to make
  14. I'm not on tane, and likely my doc is not going to prescribe it to me unless we go through a few more failed treatments first. Nevertheless, I suspect that a course is somewhere on the horizon. I've been thinking about it, and although I hope it doesn't come to that, I've weighed the risks and think I'd be willing to take the plunge. Except for one thing: apparently a common side effect is thinning hair. Apparently this can continue even AFTER the treatment, in some cases. I've worn my hair lo
×